# SDR LR7A05190

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER SB 382-57-85, FOUND PRESSURE WEB CRACKED 1/2 INCH FROM AFT FASTENER HOLE RUNNING TO AFT EDGE OF WEB, FS 557-617, WL257, RBL61.  REPAIRED IAW SMP 583 57-70 AND 51-140-12, NR 0622.
